# SDR FDEA201410123129

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 28,779 hours, 15,079 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lug
- Part number: A57240801215
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 MLG LUG FWD HAS CORROSION IN BORE, FWD & AFT FACE.  REPAIRED IAW DWG R57240425 REV D & COMPLIED WITH EA 6-5710-T0311784 REV A PART 5.
